Statistical inference about the shape parameter of the Weibull distribution by upper record values
Jong-Wuu Wu () and
Hsiao-Chiao Tseng
Statistical Papers, 2007, vol. 48, issue 1, 95-129
Keywords: Weibull distribution; upper record values; shape parameter; confidence interval; Monte Carlo simulation; pivotal quantity; hypotheses testing (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00362-006-0318-7 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:stpapr:v:48:y:2007:i:1:p:95-129
Ordering information: This journal article can be ordered from
http://www.springer. ... business/journal/362
DOI: 10.1007/s00362-006-0318-7
Access Statistics for this article
Statistical Papers is currently edited by C. Müller, W. Krämer and W.G. Müller
More articles in Statistical Papers from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().